info@aliah.ac.in        

Department of  MATHEMATICS AND STATISTICS


  Announcement

a

a

...



Dr. Nurul Huda Gazi Professor / MATHEMATICS AND STATISTICS

Email : nursha@rediffmail.com

Address : Department of Mathematics,IIA/27, Newtown, Kolkata- 700160, INDIA

Phone : 03323416514

Room No : 5th Floor Left Block

Coordinator: University Research Program

Looking after the PhD Program of the University. 

Teacher in-Charge during 2011-2013

Ph.D. Thesis Guidance

  • 1. Md Reduanur Rahaman, Title-SOME MATHEMATICAL MODELLING ON COMPLEX BIOLOGICAL SYSTEMS-Degree Awarded
  • 2. Mr. Aktar Saikh, Remark-Registered
  • 3. Two more students enrolled

Project Works

itle: Dynamics of Prey-Predator Population in Ecology 

Funding Authority: University Grants Commission, Govt. of India under Minor Research Project Scheme

Period: 2004-2006 (Completed)

Membership Of Learned Societies

  • 1. The Asiatic Society, Kolkata
  • 2. Indian Science Congress Association, Kolkata
  • 3. The National Library, Kolkata
  • 4. Calcutta Mathematical Society, Kolkata

Education

  • Ph. D. : Applied Mathematics with UNIVERSITY OF CALCUTTA, Kolkata, India
  • M.Tech: Computer Applications, ISM, Dhanbad, India 
  • M.Sc.: Applied Mathematics with UNIVERSITY OF CALCUTTA, Kolkata, India

Teaching Experience

  • 2010-Present: Aliah University, Kolkata
  • 2006-2010: St. Xavier's College, Kolkata
  • 2001-2006: Karimpur Pannadevi College, Nadia, West Bengal

Field of Specialization

Nonlinear Analysis

 

 

 

Courses Taught/Teaching

Differential Equations(PDE & Nonlinear)
Numerical Analysis; 
Nuemrical Methods for PDE
Mechanics;
Applied Dynamical Systems;
Mathematical Biology;
Programming in C;
MATLAB

 

Research Area

  • Mathematical Ecology
  • Mathematical Epidemiology
  • Mathematical Eco-Epidemiology

Journal Papers Published

  1. N.H. Gazi, Dynamics of populations in fish farm: Analysis of stability and direction of Hopf-bifurcating periodic oscillation, Applied Mathematical Modelling, 36 (2012) 2118–2127.
  2. K. Das, N.H. Gazi, Random Excitations in Modelling of Algal Blooms in Estuarine System, Ecological Modelling, 222 (2011) 2495– 2501.
  3. N.H. Gazi, S. R. Khan, C.G. Chakrabarti, Integration of mussel in fish farm: mathematical modeling and analysis, Nonlinear Analysis: Hybrid System, 3 (2009), pp. 74-86.
  4. N.H. Gazi, Dynamics of a marine plankton system: Diffusive instability and pattern formation; Applied Mathematics and Computation; DOI: 10.1016/j.amc.2012.02.048, 218 (2012) 8895–8905.
  5. N.H. Gazi, K. Das, Structural stability analysis of an algal bloom mathematical model in tropic interaction, Nonlinear Analysis: Real World Applications; 11 (2010), 2191-2206.
  6. K. Das, M.N. Srinivas, M.A.S. Srinivas, N.H. Gazi, Chaotic dynamics of a three species prey–predator competition model with bionomic harvesting due to delayed environmental noise as external driving force, CR Biologies, 335 (2012) 503–513.
  7. K. Das, K. S. Reddy, M.N. Srinivas, N.H. Gazi, Chaotic dynamics of a three species prey–predator competition model with noise in ecology, Applied Mathematics and Computation, 231 (2014) 117–133.
  8. M.N. Srinivas, M.A.S. Srinivas, K. Das, N.H. Gazi, Prey Predator Fishery Model with Stage Structure in Two Patchy Marine Aquatic Environment, Applied Mathematics, 2011, 2.
  9. S. Sarwardi, M.R. Mondal, N.H. Gazi, Dynamical behaviour of an ecological system with Beddington–DeAngelis functional response, Model. Earth Syst. Environ. (2016) 2:106,  DOI 10.1007/s40808-016-0143-5
  10. Z. Mukandavire, P. Das, C. Chiyaka, N.H. Gazi, K. Das, T. Shiri, HIV/AIDS model with delay and the effects of stochasticity, Journal of Mathematical Modelling and Algorithms, (2011) 10:181–191.
  11. N.H. Gazi, M. Bandyopadhyay, Effect of Time Delay on a Detritus-based Ecosystem, International Journal of Mathematics and Mathematical Sciences, volume 2006, ID 25619, pp. 1-28; (2006).
  12. N.H. Gazi, K. Das, Control of Parameters of a Delayed Diffusive Autotroph Herbivore System, Journal of Biological Systems, 18(2), (2010), 509-529.
  13. N.H. Gazi, M. Bandyopadhyay, Effect of Time Delay on a Harvested Predator-Prey Model, Journal of Applied Mathematics and Computing, 26, pp. 263-280; (2008).
  14. N.H. Gazi,  K. Das, Oscillatory phenomena of nutrient-plant-herbivore system with time lag: a mathematical approach, Nonlinear Studies, 15(2), pp. 163-176; (2008).
  15. N.H. Gazi, Stochastic delay model of two interacting species under random perturbation, Nonlinear Studies; 16(4). 421-434 (2009).
  16. N.H. Gazi, K. Das, Z. Mukandavire, C. Chiyaka, P. Das, A Study of Cholera Model with Environmental Fluctuations, International Journal of Mathematical Models and Methods in Applied Sciences, Issue 3, Vol-4 (2010), pp 150-155.
  17. N.H. Gazi, Stability of Detritus-Based Complex Real Ecosystem, Nonlinear Phenomena in Complex System, 13(3), 2010,  pp. 230-248.
  18. Saikh, N.H. Gazi, Mathematical analysis of a predator-prey eco-epidemiological system under the reproduction of infected prey, J. Appl. Math. Comput., https: //doi.org/10.1007/ s12190-017-1160-x
  19. Reddy, K. Das, Srinivas, N.H. Gazi, A. Sabarmathi, Dynamics in harvested prey predator mathematical model with noise and diffusion, Int. J. of Dynamical Systems and Differential Equations, Vol. 6, No. 1, 2016, pp. 36-62.
  20. P. Das, K.Das, N.H. Gazi, A. Sabarmathi, Delayed stochastic disease model, Journal of Advanced Research in Dynamical and Control Systems,  4(4), 2012, pp. 28-42.
  21. K. Das, N.H. Gazi, Role of Beneficial Bacteria on Contaminated Fluoride Drinking Water, Nonlinear Phenomena in Complex Systems, vol. 17, no. 2 (2014), pp. 125 – 137.
  22. K. Das, N.H. Gazi, Time Delay Inference for Nonlinear Ecological Dynamic System: a Mathematical Study, Nonlinear Phenomena in Complex Systems, vol. 18, no. 1 (2015), pp. 15 – 24.
  23. N.H. Gazi, A plankton-nutrient ecosystem with resource recycling: deterministic and stochastic analysis, International Journal of Nonlinear Studies. Vol. 19, No. 3, pp. 367-383, 2012.
  24. P. Das, N. H. Gazi, K. Das, D. Mukherje, Stability Analysis of Swine Flu Transmission – A Mathematical Approach, Computational and Mathematical Biology, 3 (1), 2014, pp. 1-5.
  25. K. Das, A. Sabarmati, M.N. Srinivas, N.H. Gazi, B.R. Kumar, Trophic Cascade Scenario of a Detritus-based Stage-structured Model in Marine Ecology, Journal of Nonlinear Evolution Equations and Applications (2014), Number 6, pp. 77–100,  2015.
  26. M.R. Mandal, N.H. Gazi, Study of a detritus-based ecosystem model for generalized functional responses, International Journal of Mathematics Trends and Technology, 55(4), 2018
  27. K.Das, NH Gazi, Nonlinear dynamics of expression of BMAL1: a mathematical study, Nonlinear Studies, 25(1), 223-240, 2018.
  28. Kalyan Das, M.N.Srinivas, Nurul Huda Gazi, Sandra Pinelas, Stability of the Zero Solution of Nonlinear Tumor Growth Cancer Model under the Influence of White Noise, INTERNATIONAL JOURNAL OF SYSTEMS APPLICATIONS, ENGINEERING & DEVELOPMENT, Volume 12, 2018
  29. N.H. Gazi, M.R. Mandal and S. Sarwardi, Study of a predator-prey system with Monod-Haldane functional response and harvesting, Discontinuity, Nonlinearity, and Complexity (Accepted), 2018
  30. N. H. Gazi, Md. R. Mandal and S. Sarwardi, Effect of nonlinear harvesting on a prey-predator ecological system with Monod-Haldane functional response, International Journal of  Mathematics and Computation (Accepted), 2018
  31. A. Saikh, NH Gazi, A mathematical study of a two species eco-epidemiological model with different predation principles, Discontinuity, Nonlinearity, and Complexity (accepted), 2019
  32. M.A. Yau, N.H. Gazi, Spatial patterns of an SIS epidemic model with diffusion, Discontinuity, Nonlinearity, and Complexity (Accepted), 2019



All right reserved: Aliah University © 2019 | Page generated in 1576360629.6711 seconds.
Powered by: WBEIDC Ltd.